A trapezoid type inequality for double integrals

Full text for this resource is not available from the Research Repository.

Barnett, Neil S and Dragomir, Sever S (2001) A trapezoid type inequality for double integrals. Nonlinear analysis, 47 (4). pp. 2321-2332. ISSN 0362-546x


In this paper, we point out a trapezoid like inequality for double integrals and apply it in connection with the Gruss inequality.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/1698
DOI 10.1016/S0362-546X(01)00356-X
Official URL http://dx.doi.org/10.1016/S0362-546X(01)00356-X
Subjects Historical > RFCD Classification > 230000 Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > RFCD Classification > 280000 Information, Computing and Communication Sciences
Keywords trapezoid inequality, double integrals
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login